Buckley’s Complete Plus Mucus Relief Daytime and Nighttime Liquid Gels

$14.99

Pack Size: 24 liquid gels (12 Daytime, 12 Nighttime)

Ingredients:
Each Daytime liquid gel contains acetaminophen 250 mg, dextromethorphan 10 mg, guaifenesin 100 mg and pseudoephedrine 30 mg. Each Nighttime liquid gel contains acetaminophen 325 mg, dextromethorphan 15 mg, pseudoephedrine 30 mg and doxylamine 6.25 mg.

For the relief of nasal congestion, runny nose, sneezing, cough, chest congestion, fever, aches and pains.

Description

This product has an affordable generic equivalent! Try our store brand Atoma Complete Day & Night Liquid Capsules.